Doctor insights on:
Itchy Hands After Bath
How long will citalopram stay in your system, itchy hands. Stopped it 15 days ago but still get the itch.?
Itching: It should not stay so long in body. Consult your physician if it persists. ...Read more
My 4 year old daughter has been waking up in the middle of the night and every morning with severely itchy hands. They now feel rough from it.?
Dry Skin: Try moisturizing 3-4 times per day. May need to use cortisone cream. ...Read more
Hand eczema?: Try some over the counter cortisone and try soaking with OTC Domeboro soaks 10 min twice a day. Then make an appt to see your dermatologist to determine the cause. I always think allergy or eczema. ...Read more
I have very red itchy hands which look very blotchy and feel like they are burning
What shall I do K
Try Benadryl (diphenhydramine) or Claritin for itching and vaseline ointment with cotton gloves over the hands and socks on the feet overnight. May need to see your dr, if this doesn't help.
Here's a link with information about it:
http://www.nlm.nih.gov/medlineplus/ency/article/000832.htm ...Read more
Rash: This sounds like a form of eczema that may result from irritation in the sweat glands, called dyshdrotic eczema. The can become infected with bacteria or fungal infections. Stronger cortisone creams, obtained by prescription, along with appropriate medications for infection will be offered when you see your physician. ...Read more
Itchy hands and feet a month ago for a couple of weeks, stopped and now its back again. No rash. I think it's nerves, what can I do. I have anxiety.?
What are the few symptoms of allergy with pantoprazole? And how long after taking it can show allergic symptoms? I am taking for 8 months. I have itchy hands and feet for two days.
See below: Something else may be causing your current symptoms considering that this has been only occuring for two days and you have been taking this for 8 months. Consider seeing your provider for an evaluation to see what is causing your symptoms. ...Read more
Means: You need to see an internist. Dizzy spells usually insinuates there is a problem that needs to be evaluated and corrected. ...Read more
What could it mean when you have itchy hands and feet and suffer with dizzy spells that knock u off your feet?
It means : You should see your internist. Dizzy spells that knock you off your feet are not a good thing and a physical exam by an internist is recommended and prudent. ...Read more